Alert archive / Georgia / Special Weather Statements in 2023
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 27, 2023, 1:21 AM EDT for Hancock County, Putnam County, Warren County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2023, 1:21 AM EDT (05:21 UTC)
- Expired
- Mar 27, 2023, 2:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 50
Counties Hancock County, GA, Putnam County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.1
The text
As transmitted.
232
WWUS82 KFFC 270521
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
121 AM EDT Mon Mar 27 2023
GAZ050-051-060>062-270600-
Taliaferro GA-Putnam GA-Hancock GA-Warren GA-Greene GA-
121 AM EDT Mon Mar 27 2023
...Strong thunderstorms will impact portions of Warren, southeastern
Putnam, Hancock, southeastern Greene and southern Taliaferro Counties
through 200 AM EDT...
At 121 AM EDT, a line of strong thunderstorms was along a line
extending from Crawfordville to near Stanfordville, and moving east
at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects is expected. Trees can also down
more easily with already wet soil from previous rainfall.
Locations impacted include...
Eatonton, Warrenton, Sparta, White Plains, Siloam, Norwood, Camak,
Reynolds at Lake Oconee, Liberty, Springfield, Beulah, Resseaus
Crossroads, Powelton, Plant Harlee Branch, Mesena, Shoulderbone,
Cadley, Devereux, Jewell and Beall Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and east central Georgia.
&&
LAT...LON 3326 8275 3320 8286 3313 8290 3305 8310
3315 8309 3316 8312 3319 8326 3317 8355
3323 8354 3358 8301 3345 8299 3344 8286
3347 8287 3352 8282 3352 8274 3362 8269
3361 8265 3341 8255 3335 8255 3334 8251
TIME...MOT...LOC 0521Z 272DEG 38KT 3355 8287 3319 8351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 26, 11:51 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 26, 11:51 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1151 PM EDT Sun Mar 26 2023 ...Sunday Night Update + Severe Thunderstorm Watch Extended In Space And Time... .UPDATE... Issued at 1144 PM EDT Sun Mar 26 2023 Several waves of strong to severe clusters of thunderstorms remains ongoing, with a Mesoscale Convective Vortex/Complex now moving in from Alabama that will sweep across Central Georgia through the early morning hours. Given this threat, the previously issued Severe Thunderstorm Watch #90 has been extended to the southeast and extended in time through 4 AM EDT. Additionally, a Flash Flood Watch remains in effect through much of central Georgia with a potential for considerable to catastrophic flooding possible with 4 to 6+ inches fallen across a swatch north of Macon and Columbus with another 1-2" potentually on the way. Thiem && .SHORT TERM... (This evening through Monday) Issued at 326 PM EDT Sun Mar 26 2023 The very active weather period will continue through the next 24 hours or so with additional waves of showers and thunderstorms expected. This all comes courtesy of a slowly-northward-progressing surface warm front that remains stretched across the area generally in the vicinity of I-20 at this hour. While showers and thunderstorms linger in the vicinity of this boundary this afternoon, coverage and intensity has greatly waned as compared to this morning. Earlier severe weather which brought tornadoes, large hail, and flash flooding initiated courtesy of a shortwave traversing along the boundary this morning, and the next round of storms tonight will also be sparked in this manner. The next in our series of disturbances will lift from the northern Gulf Coast along the warm front from this afternoon into this evening, with convection already sparking ahead of it at this hour. While additional isolated thunderstorm development is possible over the next few hours, hi-res CAMs are in fairly good agreement that more widespread development is favored around and after 00Z ahead of this wave. Additionally, a weak surface low will develop along the front and lift into the Tennessee Valley tonight into early Monday morning. Widespread showers and thunderstorms will thus overspread the area overnight, and hi-res guidance has increasingly indicated storms will congeal into a cluster or complex as they progress eastward. These storms along and south of the warm front will pose a severe threat with damaging wind gusts and hail being most probable, though a tornado threat will also exist as low-level shear increases overnight into early Monday morning. Additionally, there will be an ongoing risk for flash flooding, particularly given that a swath of the area has received 1-3" of rainfall with local totals upwards of 5" already today. With additional amounts of 1-3" with locally higher additional amounts, flash flooding would develop quickly. A Flood Watch for flash flooding remains in effect through 12Z across this area where the most significant rainfall totals have already occurred and additional heaviest totals are forecast. This area is also highlighted by a Moderate Risk for excessive rainfall from WPC. Showers and thunderstorms will be shunted to the southeast through the day on Monday as a cold front finally makes headway into north Georgia. Drier and sunny conditions will spread into north Georgia during the afternoon behind the front. Ongoing thunderstorms will be largely be relegated to the southeast CWA by early afternoon, though these storms could pose a continued severe risk. Activity should finally exit the area by late afternoon/early evening Monday. RW && .LONG TERM... (Tuesday morning through next Saturday) Issued at 326 PM EDT Sun Mar 26 2023 See Previous Long-Term Discussion Below... Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (00Z TAFS) Issued at 822 PM EDT Sun Mar 26 2023 Messy TAF cycle remains on tap for the TAF locations. Several rounds of SHRA/TSRA will impact TAF sites through the morning hours where CSG/MCN could see SHRA/TSRA throughout the end of the TAF cycle. MVFR cigs anticipated to kick off the forecast period, but will deteriorate to IFR overnight after 06Z. IFR cigs remain until mid morning with gradual improvement to around MVFR/VFR around 18Z. East winds will turn back to the SW and eventually NW with the frontal passage at 9 to 11KT. Winds could become VRB and gusty during SHRA+ and TSRA. //ATL Confidence...00Z Update... Medium to low confidence on all elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 62 79 50 68 / 100 40 20 30 Atlanta 64 77 52 66 / 100 30 20 30 Blairsville 57 71 43 65 / 90 10 10 20 Cartersville 61 77 47 67 / 100 10 20 20 Columbus 66 80 55 70 / 80 70 30 60 Gainesville 61 77 50 66 / 100 20 20 20 Macon 66 79 55 70 / 70 70 30 40 Rome 61 77 48 69 / 100 10 10 20 Peachtree City 63 79 50 68 / 100 40 30 30 Vidalia 67 82 61 73 / 60 70 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT Monday for GAZ036>039-046>062-066>076- 078>085-089>095. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...KAL
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 6 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 626 PM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-272230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 626 PM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Multiple waves of showers and strong to severe thunderstorms will impact north and central Georgia through tonight. This evening, a boundary will drift northward across portions of north and Georgia, bringing the first wave of thunderstorm activity. An additional wave of activity will occur overnight with a line of showers and thunderstorms ahead of an advancing cold front. The primary severe weather hazards will be damaging wind gusts and large hail up to 2 inches or greater. Brief tornadoes will also be possible. Heavy rainfall will be likely, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of rainfall, with locally higher amounts of up to 5 inches possible. The greatest threat for the severe weather and flash flooding will be along and south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 27, 1:05 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 1 WSW CANNONGATE 33.47N 84.66W
03/26/2023 E1.50 INCH COWETA GA PUBLIC
SOCIAL MEDIA REPORT OF PING PONG SIZED HAIL
AT NORTHGATE HIGH SCHOOL.
&&
KALLocal storm report, Mar 27, 1:08 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 SW FRANKLIN 33.26N 85.11W
03/26/2023 E1.00 INCH HEARD GA PUBLIC
SOCIAL MEDIA REPORT OF QUARTER SIZE HAIL ON
BEVIS RD.
&&
KALLocal storm report, Mar 27, 1:10 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 1 ESE PALMETTO 33.51N 84.65W
03/26/2023 E1.50 INCH COWETA GA PUBLIC
SOCIAL MEDIA REPORT OF PING PONG SIZED HAIL
ALONG COLLINSWORTH RD.
&&
KALSpecial weather statement, Mar 27, 1:15 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 AM EDT Mon Mar 27 2023
GAZ079-080-089>091-270545-
Chattahoochee GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
115 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of northern Marion,
Muscogee, central Chattahoochee, southern Talbot and northwestern
Taylor Counties through 145 AM EDT...
At 114 AM EDT, a strong thunderstorm was over Battle Park, or near
Columbus, moving east at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Columbus, Talbotton, Junction City, Geneva, North Fort Benning,
Upatoi, Fort Benning/lawson Army Air Fld, Juniper, Vista Terrace,
Rose Hill, Oakland, Eelbeck/West Fort Benning, Benning Hills,
Avondale, Benning Park, Prattsburg, Saint Marys Hills, Edgewood, Flat
Rock and Highland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.
&&
LAT...LON 3238 8497 3239 8499 3239 8497 3241 8498
3242 8496 3246 8500 3248 8500 3259 8481
3258 8470 3263 8469 3278 8438 3278 8435
3276 8434 3275 8429 3258 8441 3243 8441
3229 8493 3233 8501
TIME...MOT...LOC 0514Z 251DEG 48KT 3238 8498
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 27, 1:21 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL 3 WNW FAIRBURN 33.58N 84.62W
03/26/2023 E1.50 INCH FULTON GA PUBLIC
MULTIPLE REPORTS OF PING PONG SIZED HAIL
ACROSS FAIRBURN.
&&
KALSpecial weather statement, Mar 27, 1:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
121 AM EDT Mon Mar 27 2023
GAZ050-051-060>062-270600-
Taliaferro GA-Putnam GA-Hancock GA-Warren GA-Greene GA-
121 AM EDT Mon Mar 27 2023
...Strong thunderstorms will impact portions of Warren, southeastern
Putnam, Hancock, southeastern Greene and southern Taliaferro Counties
through 200 AM EDT...
At 121 AM EDT, a line of strong thunderstorms was along a line
extending from Crawfordville to near Stanfordville, and moving east
at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects is expected. Trees can also down
more easily with already wet soil from previous rainfall.
Locations impacted include...
Eatonton, Warrenton, Sparta, White Plains, Siloam, Norwood, Camak,
Reynolds at Lake Oconee, Liberty, Springfield, Beulah, Resseaus
Crossroads, Powelton, Plant Harlee Branch, Mesena, Shoulderbone,
Cadley, Devereux, Jewell and Beall Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and east central Georgia.
&&
LAT...LON 3326 8275 3320 8286 3313 8290 3305 8310
3315 8309 3316 8312 3319 8326 3317 8355
3323 8354 3358 8301 3345 8299 3344 8286
3347 8287 3352 8282 3352 8274 3362 8269
3361 8265 3341 8255 3335 8255 3334 8251
TIME...MOT...LOC 0521Z 272DEG 38KT 3355 8287 3319 8351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 26, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 78 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Oconee, Oglethorpe, Putnam | 60 min |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:46 AM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Spalding | 8 hr |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:17 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more | 6 hr |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:26 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
| Mar 27, 8:34 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 41 min |
Nearby
Special Weather Statements in Georgia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.